# SDR AALA20140525008

- Difficulty date: May 25, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 80,936 hours, 12,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT INTERIOR OVERWING LOWER EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED LAMP FOR LT AFT INTERIOR LOWER EMERGENCY EXIT SIGN.  OPERATIONS CHECKED NORMAL.
